# SDR CA971219033

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, A 4 INCH BY 4 INCH PANEL WAS FOUND MISSING AT LEFT WING LOWER SURFACE AT INBOARD SLAT.  NEW PANEL INSTALLED.
